Bounded factorization property for Frechet spaces

Warning The system is temporarily closed to updates for reporting purpose.

Terzioğlu, Tosun and Zahariuta, Vyacheslav (2003) Bounded factorization property for Frechet spaces. Mathematische nachrichten, 253 (1). pp. 81-91. ISSN 0025-584X

[thumbnail of fulltext2.pdf] PDF
Restricted to Registered users only

Download (161kB) | Request a copy


An operator T is an element of L(E, F) factors over G if T = RS for some S is an element of L(E, G) and R is an element of L(G, F); the set of such operators is denoted by L G (E, F). A triple (E, G, F) satisfies bounded factorization property (shortly, (E, G, F) is an element of BF) if L-G (E, F) subset of LB(E, F), where LB(E, F) is the set of all bounded linear operators from E to F. The relationship (E, G, F) is an element of BF is characterized in the spirit of Vogt's characterisation of the relationship L(E, F) = LB(E, F) [23]. For triples of Kothe spaces the property BF is characterized in terms of their Kothe matrices. As an application we prove that in certain cases the relations L(E, G(1)) = LB(E, G(1)) and L(G(2), F) = LB(G(2), F) imply (E, G, F) is an element of BF where G is a tensor product of G(1) and G(2).
Item Type: Article
Uncontrolled Keywords: Fréchet and Köthe spaces • continuous and bounded linear operators • projective tensor products
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Depositing User: Tosun Terzioğlu
Date Deposited: 10 Apr 2009 16:10
Last Modified: 26 Apr 2022 08:27

Actions (login required)

View Item
View Item